On nontraditional quasi-geostrophic equations

Abstract : In this article, we work on nontraditional models where the so-called traditional approximation on the Coriolis force is removed. In the derivation of the quasi-geostrophic equations, we carefully consider terms in δ/ε, where δ (aspect ratio) and ε (Rossby number) are both small numbers. We provide here some rigorous crossed-asymptotics with regards to these parameters, prove some mathematical results and compare QHQG and QG models.
Complete list of metadatas

Cited literature [30 references]  Display  Hide  Download

https://hal.inria.fr/hal-01232740
Contributor : Carine Lucas <>
Submitted on : Friday, January 27, 2017 - 4:28:24 PM
Last modification on : Wednesday, August 7, 2019 - 12:14:40 PM

File

LuMWRo16-M2AN-cor.pdf
Files produced by the author(s)

Identifiers

Citation

Carine Lucas, James C. Mcwilliams, Antoine Rousseau. On nontraditional quasi-geostrophic equations. ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2017, 51 (2), pp.427-442. ⟨10.1051/m2an/2016041⟩. ⟨hal-01232740v3⟩

Share

Metrics

Record views

729

Files downloads

545